Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 171, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 8, 2009, 9:44 PM CST for Pickens County, Tuscaloosa County, Alabama. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 8, 2009, 9:44 PM CST (03:44 UTC)
- Expired
- Dec 8, 2009, 10:30 PM CST
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Pickens County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 8, 10:01 PM CST | TSTM WND DMG | 1 N Lake Lurleen State, AL | SOME ROADS JUST NORTH OF LAKE LURLEEN STATE PARK ARE IMPASSIBLE BY FIRE TRUCKS DUE TO TREES DOWN. |
| Dec 8, 10:05 PM CST | TSTM WND DMG | Echola, AL | TREES AND POWERLINES REPORTED DOWN SIPSEY VALLEY RD - EASTWARD ACROSS HWY 171 - EASTWARD TO LAKE TUSCALOOSA. POSSIBLE TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 8, 6:12 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 644 m²/s²
- 0-3 km storm-relative helicity
- 840 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 090344
TORBMX
ALC107-125-090430-
/O.NEW.KBMX.TO.W.0171.091209T0344Z-091209T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 PM CST TUE DEC 8 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF GORDO...
NORTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...
* UNTIL 1030 PM CST
* AT 943 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTHWEST OF
GORDO...MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
GORDO BY 955 PM CST...
LAKE LURLEEN STATE PARK AND COKER BY 1005 PM CST...
LAKE TUSCALOOSA BINION CREEK LANDING...7 MILES NORTHWEST OF
NORTHPORT AND 9 MILES NORTHWEST OF TUSCALOOSA BY 1010 PM CST...
8 MILES SOUTHEAST OF SAMANTHA BY 1015 PM CST...
BANKHEAD LOCK AND DAM AND 6 MILES NORTHWEST OF BULL CITY BY 1030 PM
CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3359 8737 3359 8732 3352 8732 3351 8725
3351 8728 3349 8728 3350 8732 3347 8734
3342 8725 3333 8721 3315 8787 3311 8796
3329 8802
TIME...MOT...LOC 0344Z 243DEG 48KT 3320 8799
$$
272 follow-up statements
000
WWUS54 KBMX 090400
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CST TUE DEC 8 2009
ALC107-090410-
/O.CAN.KBMX.TO.W.0171.000000T0000Z-091209T0430Z/
PICKENS AL-
1000 PM CST TUE DEC 8 2009
...THE TORNADO WARNING FOR EAST CENTRAL PICKENS COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3338 8783 3359 8737 3359 8732 3352 8732
3351 8725 3351 8728 3349 8728 3350 8732
3347 8734 3342 8725 3333 8721 3322 8784
TIME...MOT...LOC 0400Z 243DEG 48KT 3329 8776
$$
ALC125-090430-
/O.CON.KBMX.TO.W.0171.000000T0000Z-091209T0430Z/
TUSCALOOSA AL-
1000 PM CST TUE DEC 8 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR NORTHERN
TUSCALOOSA COUNTY...
AT 959 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR ELROD...OR 8 MILES EAST OF
GORDO...MOVING NORTHEAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
LAKE LURLEEN STATE PARK BY 1005 PM CST...
LAKE TUSCALOOSA TIERCE PATTTON BRIDGE AND LAKE TUSCALOOSA BINION
CREEK LANDING BY 1010 PM CST...
LAKE TUSCALOOSA HWY 69 BRIDGE AND LAKE TUSCALOOSA SEXTON BEND BY
1015 PM CST...
WINDHAM SPRINGS BY 1020 PM CST...
BANKHEAD LOCK AND DAM AND 6 MILES NORTHWEST OF BULL CITY BY 1030 PM
CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3338 8783 3359 8737 3359 8732 3352 8732
3351 8725 3351 8728 3349 8728 3350 8732
3347 8734 3342 8725 3333 8721 3322 8784
TIME...MOT...LOC 0400Z 243DEG 48KT 3329 8776
$$
27000
WWUS54 KBMX 090410
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1010 PM CST TUE DEC 8 2009
ALC125-090430-
/O.CON.KBMX.TO.W.0171.000000T0000Z-091209T0430Z/
TUSCALOOSA AL-
1010 PM CST TUE DEC 8 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR NORTHERN
TUSCALOOSA COUNTY...
AT 1006 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE LURLEEN STATE PARK...OR
7 MILES NORTHWEST OF NORTHPORT...MOVING NORTHEAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
LAKE TUSCALOOSA HWY 69 BRIDGE...LAKE TUSCALOOSA SEXTON BEND...6
MILES NORTHWEST OF LAKE NICOL PARK AND 6 MILES NORTHWEST OF NICOL
BY 1015 PM CST...
6 MILES SOUTHEAST OF WINDHAM SPRINGS BY 1020 PM CST...
8 MILES SOUTHEAST OF WILEY BY 1025 PM CST...
BANKHEAD LOCK AND DAM...BULL CITY AND 8 MILES SOUTHEAST OF WHITSON
BY 1030 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3359 8737 3359 8732 3352 8732 3351 8725
3351 8728 3349 8728 3350 8732 3347 8734
3342 8725 3333 8721 3324 8772 3341 8776
TIME...MOT...LOC 0410Z 243DEG 48KT 3335 8762
$$
27What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 8, 8:55 PM CST, 49 minutes earlier.
Area forecast discussion, Dec 8, 8:55 PM CST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 855 PM CST TUE DEC 8 2009 .UPDATE...EVENING FORECAST. && .DISCUSSION... CURRENT FORECAST STILL LOOKS ON TRACK. MADE SOME CHANGES TO BOTH THE HOURLY AND MINIMUM TEMPERATURES. MOST IF NOT ALL LOCATIONS HAVE ALREADY REACHED THE FORECAST LOW. BASICALLY...THE TREND FOR THE REST OF THE NIGHT IS FOR TEMPERATURES TO ACTUALLY BE INCREASING. THE THREAT OF TORNADIC ACTIVITY HAS NOT CHANGED. STILL EXPECTING FOR MOST OF THE ACTIVITY TO REMAIN WEST OF INTERSTATE 65 WITH THE THREAT EXTENDING OUT AT LEAST THROUGH 2 AM. PLEASE REMAIN VIGILANT BY EITHER LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA (RADIO OR TELEVISION) FOR FREQUENT UPDATES. 10/ARM && .AVIATION...00Z TAF DISCUSSION. QUITE A MESSY FORECAST FOR THE NEXT 12 TO 18 HOURS. LOW CLOUDS AND VISIBILITIES ALONG WITH THUNDERSTORMS WILL CAUSE CONDITIONS TO RANGE BETWEEN MVFR...IFR AND POSSIBLY LIFR ON AND OFF THROUGHOUT THE NIGHT. BASED THE TIMING ON WHEN THE MAIN LINE OF STORMS WILL MOVE THROUGH ALL SITES ON THE CURRENT RADAR TREND. WILL ADJUST THOSE AS NEEDED. MVFR CEILINGS ARE EXPECTED TO CONTINUE TOMORROW...EVEN THOUGH MODELS WANT TO CLEAR CLOUDS OUT COMPLETELY. MODELS DO TEND CLEAR CLOUDS TOO FAST IN THESE KIND OF SITUATIONS AND I BELIEVE THAT THIS IS ONE OF THOSE CASES. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY IN EFFECT THROUGH NOON WEDNESDAY FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Dec 8, 8:55 PM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 855 PM CST TUE DEC 8 2009 ALZ011>015-017>050-091200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 855 PM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE WEATHER IS LIKELY THROUGH EARLY WEDNESDAY MORNING ACROSS ALL OF CENTRAL ALABAMA. THE THREATS WILL BE DAMAGING WINDS UP TO 60 MPH...HAIL...ISOLATED TORNADOES...AND LOCALIZED FLOODING. THE CHANCE FOR SEVERE WEATHER WILL CONTINUE THROUGH 6 AM WEDNESDAY MORNING. A STRONG STORM SYSTEM WILL MOVE FROM THE CENTRAL PLAINS INTO THE OHIO VALLEY REGION BY SUNRISE WEDNESDAY. A COLD FRONT ASSOCIATED WITH THIS STORM SYSTEM WILL PULL WARM AND MOIST AIR INTO CENTRAL ALABAMA TONIGHT. THE COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...BRINGING AN END TO THE THUNDERSTORM THREAT. BREEZY CONDITIONS WILL EXIST THROUGH WEDNESDAY MORNING IN ASSOCIATION WITH THIS STORM SYSTEM...PRODUCING SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND THE FRONT ON WEDNESDAY. WINDS WILL BE WESTERLY AND BECOME GUSTY. SUSTAINED WINDS WILL BE BETWEEN 10 AND 20 MPH WITH A FEW GUSTS TO 25 MPH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TONIGHT.
In the hours before
Special weather statement, Dec 8, 8:29 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 829 PM CST TUE DEC 8 2009 ALZ022-023-031-090300- GREENE-PICKENS-TUSCALOOSA- 829 PM CST TUE DEC 8 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND TUSCALOOSA COUNTIES UNTIL 900 PM CST... AT 825 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NEW WEST GREENE...OR 9 MILES SOUTH OF ALICEVILLE... MOVING NORTHEAST AT 55 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PLEASANT RIDGE. LEWISTON. BENEVOLA. PIONEER. ROMULUS. BUHL. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Dec 8, 8:50 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD VERNON 33.76N 88.11W
12/08/2009 LAMAR AL EMERGENCY MNGR
ALABAMA HIGHWAY 17 AND HIGHWAY 18 CLOSED IN DOWNTOWN
VERNON DUE TO FLASH FLOODING...HIGHWAY 17 HAS WATER UP TO
THE HOOD OF CARS...AND AN APARTMENT COMPLEX ON HIGHWAY 18
HAS ALSO BEEN FLOODED. FIRE DEPARTMENT HAS BEEN
DISPATCHED.
&&
GGOGGINSSpecial weather statement, Dec 8, 8:57 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 857 PM CST TUE DEC 8 2009 ALZ022-023-031-090345- GREENE-PICKENS-TUSCALOOSA- 857 PM CST TUE DEC 8 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND TUSCALOOSA COUNTIES UNTIL 945 PM CST... AT 855 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NEW WEST GREENE...OR 10 MILES SOUTH OF ALICEVILLE...MOVING NORTHEAST AT 45 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. REPORTS OF SOME DOWNED TREES HAVE COME WITH THIS STORM...THOUGH ACCOMPANYING WIND REPORTS HAVE NOT TOPPED 40 MPH. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WEST GREENE. PLEASANT RIDGE. LEWISTON. BENEVOLA. SNODDY. JENA. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Dec 8, 9:09 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM NON-TSTM WND DMG CURRY 33.96N 87.21W
12/08/2009 WALKER AL AMATEUR RADIO
POWER OUTAGES REPORTED DUE TO WIND IN CURRY. WIND GUSTS
ESTIMATED 30 TO 40 MPH.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 6:05 PM CST | Flash Flood Warning | BMX | Lamar | 9 hr |
| Dec 8, 7:56 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 49 min |
| Dec 8, 7:58 PM CST | Areal Flood Advisory | BMX | Fayette | 3 hr |
| Dec 8, 8:56 PM CST | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 6 hr |
| Dec 8, 9:19 PM CST | Tornado Warning | BMX | Pickens | 41 min |
| Dec 8, 9:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Dec 8, 10:08 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 37 min |
| Dec 8, 10:22 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 33 min |
| Dec 8, 10:37 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 38 min |
| Dec 8, 11:14 PM CST | Tornado Warning | BMX | Blount, Etowah, St. Clair | 22 min |
| Dec 8, 11:18 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 42 min |
| Dec 8, 11:29 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 61 min |
| Dec 9, 12:05 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 40 min |
| Dec 9, 12:09 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 51 min |
| Dec 9, 12:23 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Hale, Marengo, Perry and 1 more | 52 min |
| Dec 9, 12:25 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Coosa and 6 more | 3 hr |
| Dec 9, 1:05 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega | 40 min |
| Dec 9, 1:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 49 min |
| Dec 9, 1:30 AM CST | Flash Flood Warning | BMX | Clay, Talladega | 90 min |
| Dec 9, 1:37 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 38 min |
| Dec 9, 2:01 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 44 min |
| Dec 9, 4:16 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Dec 9, 6:41 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 51 hr |
| Dec 9, 8:53 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Dec 9, 9:38 AM CST | Areal Flood Warning | BMX | Lamar | 24 hr |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.